# SDR AALA20120412024

- Difficulty date: April 4, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 1200 TO 1220 BUTTLINE 0 FORWARD TOP CORNER 3/4 INCHES LONG.  INSTALLED WEB AND UPPER ANGLE PER SRM 51-10-02-0G.
